5 doctors weighed in:

I have hematomacrosis. And also have low t. My doctor does not believ in giving a script for t. I am 31 and need help. The iron and low t. I feel it!?

5 doctors weighed in
Dr. Melissa Young
Internal Medicine - Endocrinology
1 doctor agrees

In brief: New doc?

If you truly have low testosterone which is felt to be irreversible, and you understand the potential consequences of testosterone replacement, including infertility, then you may need a doctor who is more comfortable prescribing and monitoring it.

In brief: New doc?

If you truly have low testosterone which is felt to be irreversible, and you understand the potential consequences of testosterone replacement, including infertility, then you may need a doctor who is more comfortable prescribing and monitoring it.
Dr. Melissa Young
Dr. Melissa Young
Thank
Dr. Philip Rosenblum
Family Medicine
1 doctor agrees

In brief: Get another opinion

Let him know your concern and ask for a better explanation.
There are side effects from testosterone supplements including sleep apnea, enlarged prostate, worsening of cholesterol and pre-diabetes. Some doctors don't like to treat "borderline" levels because of these risks. Finally, if you and your doctor can't agree about your condition, it may be time for a change. But have the face to face.

In brief: Get another opinion

Let him know your concern and ask for a better explanation.
There are side effects from testosterone supplements including sleep apnea, enlarged prostate, worsening of cholesterol and pre-diabetes. Some doctors don't like to treat "borderline" levels because of these risks. Finally, if you and your doctor can't agree about your condition, it may be time for a change. But have the face to face.
Dr. Philip Rosenblum
Dr. Philip Rosenblum
Thank
1 comment
Dr. Richard Roberts
Was your hemachromatosis discovered before or after symptoms? The first symptom of hemachromatosis in women may be premature menopause. In men, hemachromatosis can cause low testosterone and ED. Are you on phlebotomies for therapy? You should definitely seek a second opinion from someone with expertise in hemochromatosis. See http://www.medscape.com/viewarticle/405860_6
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors